Back
 JAMP  Vol.7 No.11 , November 2019
Exact Solutions for a Class of Nonlinear PDE with Variable Coefficients Using ET and ETEM
Abstract: In this article, by using the modified CK direct method, we give a relationship between the generalized fifth-order KDV equations with variable coefficients and the corresponding constant coefficients ones. Then, we construct the abundant travelling solutions by the extended trial equation method (ETEM) in terms of different functions, such as the elliptic functions, rational functions, hyperbolic functions and trigonometric functions. The extended trial equation method is powerful and can be used to other partial differential equations and more research can be done by this method.
Cite this paper: Sun, S. , Chang, L. and Liu, H. (2019) Exact Solutions for a Class of Nonlinear PDE with Variable Coefficients Using ET and ETEM. Journal of Applied Mathematics and Physics, 7, 2685-2700. doi: 10.4236/jamp.2019.711183.
References

[1]   Qureshi, M.I., Quraishi, K.A. and Srivastava, H.M. (2008) Some Hypergeometric Summation Formulas and Series Identities Associated with Exponential and Trigonometric Functions. Integral Transforms & Special Functions, 19, 267-276.
https://doi.org/10.1080/10652460801896024

[2]   Yu, H. (2016) On Generalized Trigonometric Functions and Series of Rational Functions. Journal of Number Theory, 180, 512-532.
https://doi.org/10.1016/j.jnt.2017.05.015

[3]   Zhang, Z., Zhong, J., Dou, S., Liu, J., Peng, D. and Gao, T. (2013) A New Method to Construct Travelling Wave Solutions for the Klein-Gord-Zakharov Equations. Romanian Journal of Physics, 58, 766-777.

[4]   Miao, X. and Zhang, X. (2011) The Modified (G’/G)-Expansion Method and Traveling Wave Solutions of Nonlinear the Perturbed Nonlinear Schrödinger’s Equation with Kerr Law Nonlinearity. Communications in Nonlinear Science and Numerical Simulation, 16, 4259-4267.
https://doi.org/10.1016/j.cnsns.2011.03.032

[5]   Feng, Z. and Wang, X. (2003) The First Integral Method to the Two-Dimensional Burgers-Korteweg-de Vries Equation. Physics Letters A, 308, 173-178.
https://doi.org/10.1016/S0375-9601(03)00016-1

[6]   Eslami, M. and Rezazadeh, H. (2015) The First Integral Method for Wu-Zhang System with Conformable Time-Fractional Derivative. Calcolo, 53, 475-485.
https://doi.org/10.1007/s10092-015-0158-8

[7]   Qian, S. and Tian, L. (2007) Modification of the Clarkson-Kruskal Direct Method for a Coupled System. Chinese Physics Letters, 24, 2720-2723.
https://doi.org/10.1088/0256-307X/24/10/002

[8]   Chen, M. and Liu, X.Q. (2011) Exact Solutions and Conservation Laws of the Konopelchenko-Dubrovsky Equations. Pure & Applied Mathematics, 27, 533-532.

[9]   Yuan, Q. and Lei, Y. (2011) Symmetry Groups and New Exact Solutions of (2+1)-Dimensional Broer-Kaup-Kupershmidt (BKK) System. International Conference on Multimedia Technology.

[10]   He, J. and Abdou, M. (2007) New Periodic Solutions for Nonlinear Evolution Equations Using Exp-Function Method. Chaos, Solitons & Fractals, 34, 1421-1429.
https://doi.org/10.1016/j.chaos.2006.05.072

[11]   Kudryashov, N.A. and Loguinova, N.B. (2009) Be Careful with the Exp-Function Method. Communications in Nonlinear Science & Numerical Simulation, 14, 1881-1890.
https://doi.org/10.1016/j.cnsns.2008.07.021

[12]   Hossain, A.K.M.K.S., Akbar, M.A. and Wazwaz, A.M. (2017) Closed Form Solutions of Complex Wave Equations via the Modified Simple Equation Method. Cogent Physics, 4, Article ID: 1312751.
https://doi.org/10.1080/23311940.2017.1312751

[13]   Akter, J. and Ali Akbar, M. (2015) Exact Solutions to the Benney-Luke Equation and the Phi-4 Equations by Using Modified Simple Equation Method. Results in Physics, 5, 125-130.
https://doi.org/10.1016/j.rinp.2015.01.008

[14]   Jiao, X.Y. and Lou, S.Y. (2009) Approximate Direct Reduction Method: Infinite Series Reductions to the Perturbed mKdV Equation. Chinese Physics B, 18, 3611-3615.
https://doi.org/10.1088/1674-1056/18/9/001

[15]   Taghizadeh, N., Mirzazadeh, M. and Farahrooz, F. (2011) Exact Travelling Wave Solutions of the Coupled Klein-Gordon Equation by the Infinite Series Method. Applications and Applied Mathematics, 6, 1964-1972.

[16]   Liu, H.Z., Li, J.B. and Liu, L. (2010) Lie Symmetry Analysis, Optimal Systems and Exact Solutions to the Fifth-Order KdV Types of Equations. Journal of Mathematical Analysis and Applications, 368, 551-558.
https://doi.org/10.1016/j.jmaa.2010.03.026

[17]   Wang, G.W., Liu, X.Q. and Zhang, Y.Y. (2013) Symmetry Reduction, Exact Solutions and Conservation Laws of a New Fifth-Order Nonlinear Integrable Equation. Communications in Nonlinear Science and Numerical Simulation, 18, 2313-2320.
https://doi.org/10.1016/j.cnsns.2012.12.003

[18]   Liu, H.Z. (2015) Painlevé Test, Generalized Symmetries, Bäcklund Transformations and Exact Solutions to the Third-Order Burgers’ Equations. Journal of Statistical Physics, 158, 433-446.
https://doi.org/10.1007/s10955-014-1130-8

[19]   Liu, H.Z. and Li, J.B. (2012) Painlevé Analysis, Complete Lie Group Classifications and Exact Solutions to the Time-Dependent Coefficients Gardner Types of Equations. Nonlinear Dynamics, 80, 515-527.
https://doi.org/10.1007/s11071-014-1885-0

[20]   Sahoo, S. and Ray, S.S. (2017) Analysis of Lie Symmetries with Conservation Laws for the (3+1) Dimensional Time-Fractional mKdV–ZK Equation in Ion-Acoustic Waves. Nonlinear Dynamics, 90, 1105-1113.
https://doi.org/10.1007/s11071-017-3712-x

[21]   Xin, X.P. (2018) Non-Local Symmetries and Exact Solutions of Nonlinear Development Equations. Journal of Liaocheng University (Natural Science), 32, 15-20. (In Chinese)

[22]   Ekici, M., Mirzazadeh, M., Sonmezoglu, A., et al. (2017) Nematicons in Liquid Crystals by Extended Trial Equation Method. Journal of Nonlinear Optical Physics & Materials, 26, Article ID: 1750005.
https://doi.org/10.1142/S0218863517500059

[23]   Ekici, M., Mirzazadeh, M., Sonmezoglu, A., et al. (2017) Optical Solitons with Anti-Cubic Nonlinearity by Extended Trial Equation Method. Optik—International Journal for Light and Electron Optics, 136, 368-373.
https://doi.org/10.1016/j.ijleo.2017.02.004

[24]   Abbasbandy, S. and Zakaria, F.S. (2008) Soliton Solutions for the Fifth-Order KdV Equation with the Homotopy Analysis Method. Nonlinear Dynamics, 51, 83-87.
https://doi.org/10.1007/s11071-006-9193-y

[25]   Bridges, T.J., Derks, G. and Gottwald, G. (2002) Stability and Instability of Solitary Waves of the Fifth-Order KdV Equation: A Numerical Framework. Physica D—Nonlinear Phenomena, 172, 190-216.
https://doi.org/10.1016/S0167-2789(02)00655-3

[26]   Leite Freire, I. and Santos Sampaio, J.C. (2012) Corrigendum: Nonlinear Self-Adjointness of a Generalized Fifth-Order KdV Equation. Journal of Physics A Mathematical & Theoretical, 45, Article ID: 119502.
https://doi.org/10.1088/1751-8113/45/11/119502

[27]   Triki, H. and Biswas, A. (2011) Soliton Solutions for a Generalized Fifth-Order KdV Equation with T-Dependent Coefficients. Waves in Random & Complex Media, 21, 151-160.
https://doi.org/10.1080/17455030.2010.539632

 
 
Top